MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ6 L; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ6 L; SIGMA KNEE PRIMARY : KNEE FEMORAL
Catalog Number 196040600
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to knee pain and loosening of the femoral component at the unknown interface.Cement manufacturer was unknown doi: unknown.Dor: (b)(6) 2023.Affected side: left kne.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
SIGMA PS CEM FEM SZ6 L
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17487038
Report Number1818910-2023-16351
Device Sequence Number15297830
Product Code JWH
UDI-Device Identifier10603295075080
UDI-Public10603295075080
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number196040600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer08/10/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG MOD TIB TRAY CEM COCR 6; SIGMA CRVD GVF INS 6 8MM; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight111 KG